# SDR SIMA200812109

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- Aircraft time: 18,250 hours, 16,187 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2
- Part serial: 319
- Condition: Odor
- Location: Windshield Heat
- Part time: 11,489 hours, 10,191 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4684, CREW REPORTED A ACRID SMELL IN COCKPIT ON APPROACH TURNED OFF WINDSHIELD HEAT 1 AND 2 SMELL DISSIPATED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FO'S WINDSHIELD TEMP CONTROLLER IAW EMB 135 AMM 30-42-01.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
